# SDR YENA2024092401291

- Difficulty date: September 20, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N3085J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55132
- Aircraft time: 7,920 hours, 3,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE:FUSELAGE / FWD FUSELAGE / FWD CARGO DOOR SILL UNDERNEATHCARGO DOOR LOWER SCUFF PLATES / CORROSION – PERMANENT REPAIR; REFERENCES: /1/ AIRBUS CANADA REO-500-53-21-913 /2/ MX244. DESCRIPTION: DURING CURRENT CHECK ON N3085J (MSN: 55132) @ YMX, AVIANOR REPORTED CORROSION DAMAGE IN (4) AREAS ON THE FORWARD CARGO DOOR SILL (P/N C02313004-007) UNDERNEATH CARGO DOOR LOWER SCUFF PLATES. SEE REF /1/ FOR DETAILS. AIRBUS PROVIDED A PERMANENT REPAIR DISPOSITION VIA REO, REF /1/.  THE PERMANENT REPAIR CONSISTS OF MODIFYING THE SILL, AND MANUFACTURING/INSTALLING A SPLICE AND A SHIM WITH ADDITIONAL FASTENERS. AVIANOR ACCOMPLISHED THIS REPAIR IN ACCORDANCE WITH REF /1/ REO WITHOUT DEVIATION. THIS EC AC24-1009-01 IS ISSUED TO ACCOMPLISH THE PERMANENT REPAIR PER REF /1/. EC AC24-1009-02 IS ISSUED TO TRACK THE POST REPAIR INSPECTIONS, DVI, (TH: 28,600 FC,55,700 FH AND INT: 9,400 FC, 18,330 FH) PER REF /1/ REO. SUBSTANTIATION: THIS PERMANENT REPAIR IS APPROVED PER REF /1/, REO AND IS CLASSIFIED AS MINOR IAW REF /2/, MX244 GUIDELINES** REV 01 ** ON 8/29/2024 AVIANOR REACHED OUT AND STATED THAT THIS REPAIR SHOULD BE CLASSIFIED AS MAJOR (WE HAD IT AS MINOR) IN JBU EC AND TC , SINCE CARGO DOOR SILL IS A PRIMARY STRUCTURE AND IT HAS BEEN SPLICED. AS A RESULT, REF. /2/ MX-244 IS REMOVED FROM THE ATTACHMENTS IN THIS EC AS IT IS NO LONGER NEEDED. THIS EC/TC AC24-1009-01 IS BEING REVISED TO CHANGE THE CLASSIFICATION OF THE REPAIR FROM MINOR TO MAJOR. (E/C: AC24-1009-01)
